# SDR GTIA020635

- Difficulty date: June 3, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX CABIN CEILING EMERGENCY LIGHT INOPERATIVE AT SEVERAL PLACES.  T/S SYSTEM FOUND SEVERAL WIRES DISCONNECTED AT BATTERY PACK.  RECONNECTED WIRES.
